# SDR VNAA202409110018

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670311033
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19L IS CORRODED BETWEEN FS 437 AND FS453.   REMOVED CORRODED STRINGER SEGMENT. FABRICATED AND INSTALLED A NEW STRINGER SEGMENT IAW CRJ 700 SRM 53-00-03-201-001-A01.
